An algorithm for the numerical solution of two-sided space-fractional partial differential equations.
AffiliationUniversity of Chester
MetadataShow full item record
AbstractWe introduce an algorithm for solving two-sided space-fractional partial differential equations. The space-fractional derivatives we consider here are left-handed and right-handed Riemann–Liouville fractional derivatives which are expressed by using Hadamard finite-part integrals. We approximate the Hadamard finite-part integrals by using piecewise quadratic interpolation polynomials and obtain a numerical approximation of the space-fractional derivative with convergence order
CitationFord, N., Pal, K. & Yan, Y. (2015). An Algorithm for the numerical solution of two-sided space-fractional partial differential equations. Computational Methods in Applied Mathematics, 15(4), pp. 497-514. doi:10.1515/cmam-2015-0022
The following license files are associated with this item: